# SDR AWXA9500208

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 INSPECTION, FOUND SKIN CRACKED AT R1 DOOR CUT OUT LOWR AFT CORNER.  REPAIRED DAMAGE PER SRM 53-30-3, FIGURE 26.  (W)
